Unions of chains of indecomposable modules

Ringel CM (1975)
Communications in Algebra 3(12): 1121-1144.

Download
OA
Journal Article | Published | English
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Ringel CM. Unions of chains of indecomposable modules. Communications in Algebra. 1975;3(12):1121-1144.
Ringel, C. M. (1975). Unions of chains of indecomposable modules. Communications in Algebra, 3(12), 1121-1144.
Ringel, C. M. (1975). Unions of chains of indecomposable modules. Communications in Algebra 3, 1121-1144.
Ringel, C.M., 1975. Unions of chains of indecomposable modules. Communications in Algebra, 3(12), p 1121-1144.
C.M. Ringel, “Unions of chains of indecomposable modules”, Communications in Algebra, vol. 3, 1975, pp. 1121-1144.
Ringel, C.M.: Unions of chains of indecomposable modules. Communications in Algebra. 3, 1121-1144 (1975).
Ringel, Claus Michael. “Unions of chains of indecomposable modules”. Communications in Algebra 3.12 (1975): 1121-1144.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar